# SDR UPS08851661

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW REPORTED THAT THE MAIN ENTRY DOOR SLIDE GIRT BAR WILL NOT LOCK IN TO FLOOR WITH DOOR CLOSED.  REPACKED MAIN ENTRY DOOR SLIDE IAW MM 25-60, OPS CHECK GOOD.
